# SDR CALA2024061401798

- Difficulty date: June 8, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 102,366 hours, 18,276 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: None
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

07 MLG TIRE IS NEARING IT SERVICE LIFE LIMIT TECH MUST MEASURE T HE LOWEST TREAD UPON INITIALIZING PLA AND ENTER THAT MEASURMENT IN THIS LOG.  TERMINATING ACTION REQUIRES TIRE REPLACEMENT. VIA SVC 03220 FOR 20 CYCLES. REFERENCE THE APPLICABLE AMM FOR THE TIRE INSPECTION REQUIREMENTS. INSPECTED TIRE, TREAD WEAR IS AT 1/32 PER AMM, ANY PART OF ANY GROOVE IS BETWEEN 2/32 AND 1/32 INCH, THE TIRE MAY BE CARRIED INSPECTED TIRE, WEAR STILL WITHIN LIMITS AT THIS TIME INSPECTED TIRE, WEAR STILL WITHIN LIMITS AT THIS TIME. ADD FAULT: 3245
